# SDR SWAA2021092003667

- Difficulty date: August 4, 2021
- Submitted: September 20, 2021
- Operation: Air carrier
- Aircraft: N410WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27897
- Aircraft time: 66,797 hours, 39,221 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SUPPORT ANGLE LOCATED BS 695 AND BL 0 AFT FACE AT PASSENGER CABIN ; 2021-357056 / [01] INSTALLED REPAIR SUPPORT ANGLE LOCATED BS 695 AND BL 0 AFT FACE AT PASSENGER IAW B737-700 SRM 51-40-02 AND DRAWING 273A9112 REV:H; [02] REPLACED REPAIR SUPPORT ANGLE LOCATED BS 695 AND BL 0 AFT FACE AT PASSENGER CABIN IAW B737-700 SRM 51-40-02 AND DRAWING 273A9112 REV:H; [03] REPLACED REPAIR SUPPORT ANGLE LOCATED BS 695 AND BL 0 AFT FACE AT PASSENGER CABIN IAW B737-700 SRM 51-40-02 AND DRAWING 273A9112 REV:H. COMPLETED
